MAUDE Adverse Event Report: ZIMMER BIOMET, INC. 48MM O.D. POROUS UNCEMENTED W CLUSTER HOLES SHELL; PROSTHESIS, HIP

ZIMMER BIOMET, INC. 48MM O.D. POROUS UNCEMENTED W CLUSTER HOLES SHELL; PROSTHESIS, HIP
Catalog Number 00875304801
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/15/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2023-00939, 0001822565-2023-00940, 0001822565-2023-00941.D10: cat #: 00875304801/lot #: 65468500/48mm o.D.Size gg porous uncemented with cluster holes shell use with gg liners.Cat #: 00875200832/lot #: 65587506/32mm i.D.Size gg elevated rim liner use with 48mm o.D.Size gg shell.Cat #: 00875200832/lot #: 65574345/32mm i.D.Size gg elevated rim liner use with 48mm o.D.Size gg shell.G2: india.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that during a procedure, the liner would not assemble with the cup.Another liner and cup of the same size were used, but also would not assemble correctly.The surgeon then, reamed the bone a second time with one size greater than anticipated and these devices were able to function properly and were implanted.It was reported that no further information is available at this time.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.Visual examination of the returned product identified that the liners were assembled to the shells as intended.The liners showed anti rotation scallops and elevated rim flush with the shell as intended when assembled.Liners exhibit damage to the elevated rim.Liner inner spherical surfaces show indentations and scratches from attempted use.Shell rims show scratches.No other damage was noted.No problem was found with the returned devices.This complaint cannot be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional event information to report at this time.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Dhr was reviewed and no discrepancies related to the reported event were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional event information to report at this time.

Brand Name
48MM O.D. POROUS UNCEMENTED W CLUSTER HOLES SHELL
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key16689396
Report Number0001822565-2023-00938
Device Sequence Number5930602
Product Code JDI
UDI-Device Identifier00889024150133
UDI-Public(01)00889024150133(17)321125(10)65714412
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K200823
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00875304801
Device Lot Number65714412
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2023
Supplement Date Received by Manufacturer05/03/2023
08/31/2023
Initial Report FDA Received Date04/06/2023
Supplement Report FDA Received Date05/04/2023
09/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age47 YR
Patient SexMale